# SDR HEEA0010203

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4020936903
- Condition: Malfunction
- Location: 3 Axis Gyro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AXIS GYRO INDICATOR MALFUNCTION. AIRCRAFT UNDER FOREIGN REGISTRY, INSPECT AND EVALUATE AS REQUIRED.
